# SDR 0201949605

- Difficulty date: May 20, 2002
- Submitted: June 20, 2002
- Operation: Air carrier
- Aircraft: N605NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47223
- Aircraft time: 70,080 hours, 63,779 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Hck in DHN, a crack was found in the skin common to the fasteners picking up the APB tee cap. Repaired per EA 96-190036.
